MATHEMATICA BOHEMICA, Vol. 133, No. 3, pp. 259-266 (2008)

On $\Cal C$-starcompact spaces

Yan-Kui Song

Yan-Kui Song, Institute of Mathematics, School of Mathematics and Computer Sciences, Nanjing Normal University, Nanjing 210097, P. R China, e-mail:

Abstract: A space $X$ is $\Cal C$-starcompact if for every open cover $\Cal U$ of $X,$ there exists a countably compact subset $C$ of $X$ such that $\St(C,{\Cal U})=X.$ In this paper we investigate the relations between $\Cal C$-starcompact spaces and other related spaces, and also study topological properties of $\Cal C$-starcompact spaces.

Keywords: compact space, countably compact space, Lindel{ö}f space, $\Cal K$-starcompact space, $\Cal C$-starcompact space, $\Cal L$-starcompact space

Classification (MSC2000): 54D20, 54D55

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition